Archives of the Turkish Society of Cardiology
Iodine-induced Sialadenitis After Primary Transluminal Coronary Intervention in a Patient with Acute Myocardial Infarction [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2003; 31(9): 526-528

Iodine-induced Sialadenitis After Primary Transluminal Coronary Intervention in a Patient with Acute Myocardial Infarction

İlyas Atar1, Bülent Özin1, Aylin Yıldırır1, Haldun Müderrisoğlu1

Iodine-induced Sialadenitis After Primary Percutaneous Transluminal Coronary Intervention in a Patient with Acute Myocardial Infarction Sialadenitis (iodide mumps) is an infrequent reaction to iodine administration. The mechanism for iodide-induced sialadenitis is poorly understood and may be either idiosyncratic or related to toxic accumulation of iodide in salivary glands. A total of 36 subsequent reported cases were found in literature. We report a case with acute myocardial infarction who developed iodide-induced sialadenitis following primary percutaneous transluminal coronary intervention

Keywords: Acute myocardial infarction, contrast media, sialadeniti

How to cite this article
İlyas Atar, Bülent Özin, Aylin Yıldırır, Haldun Müderrisoğlu. Iodine-induced Sialadenitis After Primary Transluminal Coronary Intervention in a Patient with Acute Myocardial Infarction. Turk Kardiyol Dern Ars. 2003; 31(9): 526-528
© Copyright 2020 Archives of the Turkish Society of Cardiology
LookUs & Online Makale